# SDR IPXA2025071224994

- Difficulty date: July 2, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 69,296 hours, 22,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56516
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ANGLE CRACK AT STA 1578 RBL 80 INBOARD IN BULK CARGO COMPARTMENT RIGHT AREA. I.A.W AMM 25-57-05-004-001 AND AMM 25-58-04-004-010 REV.145 REMOVED MAIN DECK CARGO HANDLING AND G.V.I CONDITION CHECK NORMAL.  REMOVED DAMAGE ANGLE I.A.W SRM 51-40-02-0G REV.92.  INSTALL NEW ANGLE I.A.W SRM 51-40-02-0G REV.92 AND BOEING DWG NO: 146T5650 SHEET 5 REV.C. I.A.W AMM 25-57-05-404-006 AND AMM 25-58-04-404-015 REV.145 RESTORED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL.
